# SDR SWAA2020031842556

- Difficulty date: February 27, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 144A8201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON L/H OVERWING EXIT CUTOUT LOWER SILL WEB BETWEEN STA 627-638, LBL 64-70, WL 230 UPPER SURFACE VARIOUS SPOTS.         REMOVED CORROSION ON LH OVERWING EXIT CUTOUT LOWER SILL WEB BETWEEN BS627-638, LBL64-70, WL230. DIMENSIONS OF DAMAGE REMOVAL AREAS FOUND TO BE 3EA AREAS 1" X 1", 1EA AREA 2" X 6" WITH A MAX MATERIAL REMOVED OF 0.048" DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 51-10-02-0G-0 AND SRM 53-40-05-06-G. BOEING DWG# 144A8201, AND BOEING DWG# 144A8222. PERFORMED GOOD OPS CHECK OF M2177 LEFT CLOSEOUT PANEL HEATER
